# SDR USAA040907

- Difficulty date: October 21, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 41,420 hours
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 -CLIP, .1250 INCH CRACK FROM RIVET AT FRAME STA 663.75, STR S10L.  REMOVED AND REPLACED STRINGER TIE CLIP IAW SRM 51-10-2, 51-40-03 AND MFG DWG 65-46541.
